# SDR JJBA20221107006

- Difficulty date: October 26, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,246 hours, 29,024 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2 LH OMEGA BEAM #2, 2 SUSPECTED CRACKS AT FR 26, 28. CRACKS ON LH OMEGA BEAM #2 REPAIRED. 2 REPAIR DOUBLERS ON LH CENTER FUSE 2 OMEGA BEAM O INBD FLANGE AT FR 26 & 28
